# SDR SIMA20160131003

- Difficulty date: January 31, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 13,544 hours, 9,262 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0093
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF UPON GEAR RETRACTION, GOT STEERING INOPERATIVE CAUTION AFTER LANDING. PERFORMED RESET IAW AQM VOL 1.  NORMAL TAXI TO GATE AFTER RESET.  R & R NLG STEERING MANIFOLD IAW AMM 32-51-50.  OPERATIONS CHECKED GOOD.
